# SDR 05FDEA04165

- Difficulty date: December 7, 2005
- Submitted: January 3, 2006
- Operation: Air carrier
- Aircraft: N578FE
- Make and model: Doug MD-11
- Aircraft serial: 48458
- Aircraft time: 38,618 hours, 10,596 cycles
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Longeron
- Part number: AFA77761
- Condition: Corroded
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CENTER CARGO COMPARTMENT STATION 1571 LONGERON 48 RIGHT HAND FOUND CORRODED AROUND FASTENER AREA.  CORROSION REMOVED AT CENTER CARGO COMPARTMENT STATION 1571 LONGERON 48 RIGHT FOUND EXCEEDED LIMIT AS PER SRM 53-00-01 FIGURE 3 VOLUME I.  ORIGINAL THICKNESS=0.100", REMAINING THICKNESS=0.062", MATERIAL REMOVED=0.038".  REFER TO SNRM N1269 FOR LONGERON 48R REPLACEMENT FROM STATION 5-123 TO STATION 1588.
